On the Derived Length of a Finite Group with Complemented Subgroups of Order $p^2$

  • V. N. Knyagina
  • V. S. Monakhov

Abstract

It is shown that a finite group with complemented subgroups of order $p^2$ is soluble for all $p$ and its derived length does not exceed 4.
Published
25.07.2015
How to Cite
Knyagina V. N., and MonakhovV. S. “On the Derived Length of a Finite Group With Complemented Subgroups of Order $p^2$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 7, July 2015, pp. 874–881, http://umj.imath.kiev.ua/index.php/umj/article/view/2030.
Section
Research articles